Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

July 6, 2016Greene County, Mississippi

NWS Mobile, AL issued this special weather statement at Jul 6, 2016, 1:50 PM CDT for Greene County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 1:50 PM CDT (18:50 UTC)
Expired
Jul 6, 2016, 2:30 PM CDT
In force
40 min
Issued by
NWS Mobile, AL

County Greene County, MS

The radar

The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3519 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3519 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

736 
WWUS84 KMOB 061850
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CDT WED JUL 6 2016
 
MSZ075-076-061930-
PERRY MS-GREENE MS-
150 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GREENE
AND EAST CENTRAL PERRY COUNTIES UNTIL 230 PM CDT...

AT 150 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR MCLAIN...OR
12 MILES SOUTHEAST OF RICHTON...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...BEAUMONT AND MCLAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3126 8894 3144 8866 3143 8845 3109 8843
      3107 8890 3115 8896
TIME...MOT...LOC 1850Z 242DEG 12KT 3120 8882 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 11:31 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 6, 11:31 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1131 AM CDT WED JUL 6 2016

.DISCUSSION...See updated information below.

&&

.UPDATE...With ongoing precip coverage greater than expected, have
bumped pops up for the day. So far, temps still look to be on course
of the previous forecast, so have not adjusted. Updates sent.

/16

&&

.AVIATION...
18Z issuance...Am expecting general vfr cigs/visbys through the
forecast. Local drops to low end mvfr likely in tsra expected today.
Am expecting best coverage to be inland, generally north of taf
sites, but am expecting these to be mainly this afternoon.

/16

&&

.PREV DISCUSSION... /issued 650 AM CDT WED JUL 6 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Expect to see some redevelopment of isolated showers
and storms across northern gulf coast region early this morning,
followed by increasing coverage, mainly over interior sections east
of I-65 through late morning. Included VCTS in all TAF sites starting
at 15z with scattered showers and storms expected through the
afternoon hours. A few storms this afternoon could produce locally
strong...gusty winds. Areas of MVFR to occasional IFR ceilings in
and near vicinity of the strongest convection. Light south to
southwest surface winds will continue. /22

PREV DISCUSSION... /issued 349 AM CDT WED JUL 6 2016/

NEAR TERM /Now Through Wednesday night/...A series of upper level
impulses will move west to east over Mississippi and Alabama through
early evening north of a west-east orientated upper ridge over the
Gulf of Mexico. Meanwhile a surface ridge will remain fixed across
the western Atlantic and northeast Gulf of Mexico keeping a light
southwest wind flow and low level moisture in place across the
region.

Isolated showers and a few thunderstorms before sunrise will
increase in coverage throughout the morning hours mainly across
southwest and south central Alabama and the western Florida
panhandle. Scattered showers and thunderstorms will then occur
across much of the forecast area through the afternoon hours. A few
showers and thunderstorms may persist through the early evening
hours across south central Alabama, followed by dry conditions
across the entire forecast area through the overnight hours due to
loss of daytime surface heating.

High temperatures today will range from 89 to 94 degrees. Low
temperatures tonight will range from 75 to 80 degrees. /22

SHORT TERM /Thursday Through Friday night/...A deep layer ridge of
high pressure from the western Atlantic across the southern states
remains in place. This will maintain typical July weather across the
Gulf coast with Hot and humid conditions and isolated to locally
scattered showers and thunderstorms during the afternoon hours. Highs
will climb into the mid and upper 90s inland to low 90s near the
coast. This will produce heat index values between 101 and 106
Thursday and Friday afternoons. Very muggy conditions are expected
each night with lows in the mid 70s inland to around 80 along the
coast. /13

LONG TERM /Saturday Through Tuesday/...Typical summer pattern expected
through the extended range. Temps will remain hot each day with
highs in the mid 90s inland to around 90 near the coast.
Meanwhile...overnight conditions continue to remain very muggy. Will
continue with a diurnal rain chance pattern with scattered coverages
of storms each day and lower coverages each night. /13

MARINE...High pressure will continue to extend from the western
Atlantic through the northern Gulf through the remainder of the
week. A light to moderate southwesterly wind flow will persist over
the marine area through the forecast period. Seas remain low. /22

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 6, 5:45 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT WED JUL 6 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
545 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THROUGH THIS AFTERNOON. A FEW STORMS COULD BECOME STRONG TO
MARGINALLY SEVERE...WITH STRONG WIND GUSTS...FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL.

HOT AND HUMID CONDITIONS WILL OCCUR THIS AFTERNOON...WITH MAXIMUM
HEAT INDICES BETWEEN 100 AND 105 DEGREES ACROSS THE REGION...AND
LOCALIZED HEAT INDEX READINGS BETWEEN 105 AND 108 IN A FEW LOCATIONS.

THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS ALONG AREA GULF
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION. HEAT
INDICES WILL TREND UPWARD TO BETWEEN 105 TO 110 DEGREES THURSDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-071045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 12:45 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CDT WED JUL 6 2016

ALZ055-056-059-061830-
MONROE AL-ESCAMBIA AL-CONECUH AL-
1245 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CONECUH...SOUTH CENTRAL MONROE AND NORTHWESTERN ESCAMBIA
COUNTIES UNTIL 130 PM CDT...

AT 1244 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR URIAH...OR
12 MILES SOUTH OF FRISCO CITY...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
URIAH...MEGARGEL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3119 8744 3124 8755 3145 8753 3131 8719
TIME...MOT...LOC 1744Z 208DEG 11KT 3127 8745
Special weather statement, Jul 6, 12:50 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1250 PM CDT WED JUL 6 2016

ALZ056>058-060-061830-
BUTLER AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
1250 PM CDT WED JUL 6 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EAST CENTRAL CONECUH...SOUTHERN CRENSHAW...NORTHWESTERN
COVINGTON AND SOUTHEASTERN BUTLER COUNTIES UNTIL 130 PM CDT...

AT 1248 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED NEAR
DOZIER...OR 14 MILES NORTH OF ANDALUSIA...TO NEAR BRANTLEY...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...LUVERNE...BRANTLEY...MCKENZIE...RED LEVEL...RUTLEDGE...DOZIER...
HEATH AND GANTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3134 8650 3144 8674 3161 8675 3183 8655
      3173 8626 3164 8616 3163 8618 3162 8618
      3162 8615 3156 8614
TIME...MOT...LOC 1748Z 222DEG 14KT 3152 8644
Special weather statement, Jul 6, 1:21 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CDT WED JUL 6 2016

ALZ055-056-061900-
MONROE AL-CONECUH AL-
121 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
CONECUH AND CENTRAL MONROE COUNTIES UNTIL 200 PM CDT...

AT 120 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER REPTON...OR 8
MILES SOUTHEAST OF MONROEVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...FRISCO CITY...EXCEL...REPTON AND I65 AND US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3129 8732 3140 8746 3165 8712 3143 8692
TIME...MOT...LOC 1820Z 240DEG 16KT 3144 8721
Special weather statement, Jul 6, 1:32 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
132 PM CDT WED JUL 6 2016

ALZ053-055-059-262-061915-
MONROE AL-CLARKE AL-ESCAMBIA AL-BALDWIN INLAND AL-
132 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL BALDWIN...SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND
SOUTH CENTRAL CLARKE COUNTIES UNTIL 215 PM CDT...

AT 132 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
MCCULLOUGH...OR 19 MILES NORTHWEST OF ATMORE...MOVING NORTHEAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
BALDWIN...SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND SOUTH
CENTRAL CLARKE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3108 8778 3117 8787 3140 8773 3122 8749
TIME...MOT...LOC 1832Z 242DEG 12KT 3121 8775
Special weather statement, Jul 6, 1:34 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
134 PM CDT WED JUL 6 2016

FLZ205-061915-
OKALOOSA INLAND FL-
134 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA COUNTY UNTIL 215 PM CDT...

AT 133 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CRESTVIEW...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3054 8680 3068 8679 3086 8660 3059 8639
TIME...MOT...LOC 1833Z 241DEG 12KT 3065 8667
Special weather statement, Jul 6, 1:50 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CDT WED JUL 6 2016

MSZ075-076-061930-
PERRY MS-GREENE MS-
150 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GREENE
AND EAST CENTRAL PERRY COUNTIES UNTIL 230 PM CDT...

AT 150 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR MCLAIN...OR
12 MILES SOUTHEAST OF RICHTON...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...BEAUMONT AND MCLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3126 8894 3144 8866 3143 8845 3109 8843
      3107 8890 3115 8896
TIME...MOT...LOC 1850Z 242DEG 12KT 3120 8882

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:58 AM CDTSpecial Weather StatementMOBBaldwin32 min
Jul 6, 10:33 AM CDTSpecial Weather StatementMOBEscambia27 min
Jul 6, 11:00 AM CDTSpecial Weather StatementMOBConecuh45 min
Jul 6, 11:56 AM CDTSpecial Weather StatementMOBCovington34 min
Jul 6, 12:17 PM CDTSpecial Weather StatementMOBCovington43 min
Jul 6, 12:37 PM CDTSpecial Weather StatementMOBMobile38 min
Jul 6, 12:45 PM CDTSpecial Weather StatementMOBMonroe45 min
Jul 6, 12:50 PM CDTSpecial Weather StatementMOBCrenshaw40 min
Jul 6, 1:06 PM CDTSevere Thunderstorm WarningMOBCrenshaw24 min
Jul 6, 1:21 PM CDTSpecial Weather StatementMOBConecuh39 min
Jul 6, 1:24 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe36 min
Jul 6, 1:32 PM CDTSpecial Weather StatementMOBMonroe43 min
Jul 6, 1:58 PM CDTSpecial Weather StatementMOBMobile47 min
Jul 6, 2:12 PM CDTSevere Thunderstorm WarningMOBMobile48 min
Jul 6, 2:19 PM CDTSpecial Weather StatementMOBCrenshaw26 min
Jul 6, 2:24 PM CDTSpecial Weather StatementMOBChoctaw51 min
Jul 6, 2:27 PM CDTSevere Thunderstorm WarningMOBChoctaw33 min
Jul 6, 2:29 PM CDTSpecial Weather StatementMOBWashington46 min
Jul 6, 2:34 PM CDTSpecial Weather StatementMOBClarke, Monroe, Wilcox41 min
Jul 6, 2:47 PM CDTSpecial Weather StatementMOBMobile43 min
Jul 6, 2:57 PM CDTSpecial Weather StatementMOBWashington48 min
Jul 6, 11:02 AM CDTSpecial Weather StatementMOBSanta Rosa43 min
Jul 6, 1:34 PM CDTSpecial Weather StatementMOBOkaloosa41 min
Jul 6, 4:05 PM CDTSpecial Weather StatementMOBWayne40 min
Jul 6, 4:28 PM CDTSevere Thunderstorm WarningMOBWayne33 min
Jul 6, 4:34 PM CDTSpecial Weather StatementMOBPerry41 min
Jul 6, 5:10 PM CDTSpecial Weather StatementMOBWayne50 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.